# SDR AWXA200501496

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,020 hours, 37,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION DISCOVERED FUSELAGE SKIN CRACK, 1.0 INCHES LONG, ON THE LT SIDE OF THE AIRCRAFT JUST AFT OF WING TO BODY FAIRING BELOW STRINGER 23L AND 1.5 INCHES AFT OF BS 727D.  MAINTENANCE TRIMMED OUT CRACK DAMAGE IAW BOEING 737-300 SRM 53-00-01 REPAIR 31.  FABRICATED DOUBLER, TRIPLER AND TEAR STRAP DOUBLER IAW BOEING 737-300 SRM 51-00-00 FIG 16.  INSTALLED FABRICATED REPAIR PARTS ON THE LT SIDE OF THE AIRCRAFT JUST AFT OF WING TO BODY FAIRING BELOW STRINGER 23L AND 1.5 INCHES AFT OF BS 727D IAW BOEING 737-300 SRM 51-00-01 REPAIR 31 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-05345-RA1.
